IJSRSET calls volunteers interested to contribute towards the scientific development in the field of Science, Engineering and Technology

Home > IJSRSET184434                                                     

Solving Fuzzy Transportation Problem Using Trapezoidal Fuzzy Numbers


K. Sangeetha, Priyadharshini. T, Mayuriya. S
  • Abstract
  • Authors
  • Keywords
  • References
  • Details
In this paper, we introduced a Ranking method using Robust Ranking to find the fuzzy optimal solution of unbalanced fuzzy transportation problem. The modification to Vogelís Approximation method for obtaining initial solution to the unbalanced transportation problems are described by many words, the main aim of fuzzy transportation is that the least transportation cost of the commodities through the capacity of the work with the supply and demand of the consumers.

K. Sangeetha, Priyadharshini. T, Mayuriya. S

Fuzzy Transportation problem, Robust Ranking technique, Commodity, Demand, Trapezoidal fuzzy number.

  1. PonnamShungani, S.H. Abbas and Vijay Gupta (2012) : "Unbalanced fuzzy transportation problem with roubast ranking technique" pp 94-97 .
  2. A.Gani and K.A.Razak(2006): "Two stage fuzzy transportation problem" Journal of physics sciences,pp 63-69.
  3. D.Dubois and H.Prade (1980) : "Fuzzy sets and system" Theory and Applications, Academic press, New York.
  4. D.S.Dingar, K.Palanivel (2009) : "The transportation problem in fuzzy environment" International journal of algorithms, computing and mathematics pp 65-71.
  5. F.L.Hitchcock (1941) : "The distribution of product from several sources to numerous localities" journal of mathematical physics pp 224-230.
  6. H.J.Zimmermann (1978) : "Fuzzy programming and linear programming with several objective function" Fuzzy sets and system pp 45-55.
  7. Lin .Feng_Tse and Tsai, Tzong _Ru : "A two stage genetic algorithm for solving the transporatation problem with fuzzy demands and fuzzy supplies", Int. J. of innovative computing information and control. Vol.5.(2009).

Publication Details

Published in : Volume 4 | Issue 4 | March-April - 2018
Date of Publication Print ISSN Online ISSN
2018-04-30 2395-1990 2394-4099
Page(s) Manuscript Number   Publisher
244-249 IJSRSET184434   Technoscience Academy

Cite This Article

K. Sangeetha, Priyadharshini. T, Mayuriya. S, "Solving Fuzzy Transportation Problem Using Trapezoidal Fuzzy Numbers", International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 4, Issue 4, pp.244-249, March-April-2018.
URL : http://ijsrset.com/IJSRSET184434.php